Open Access
Translator Disclaimer
March 2005 Taylor Series on the Hyperbolic Unit Ball
D. Eelbode, F. Sommen
Bull. Belg. Math. Soc. Simon Stevin 11(5): 719-738 (March 2005). DOI: 10.36045/bbms/1110205629

Abstract

Hyperbolic monogenics are introduced as eigenfunctions of the hyperbolic angular Dirac operator $\Gamma$. Explicit formulae for the Taylor series of these functions are given, as well as integral formulae related to the hyperbolic angular Dirac operator.

Citation

Download Citation

D. Eelbode. F. Sommen. "Taylor Series on the Hyperbolic Unit Ball." Bull. Belg. Math. Soc. Simon Stevin 11 (5) 719 - 738, March 2005. https://doi.org/10.36045/bbms/1110205629

Information

Published: March 2005
First available in Project Euclid: 7 March 2005

zbMATH: 1072.30036
MathSciNet: MR2130635
Digital Object Identifier: 10.36045/bbms/1110205629

Rights: Copyright © 2005 The Belgian Mathematical Society

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.11 • No. 5 • March 2005
Back to Top